# SDR 98ZZZX3616

- Difficulty date: September 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N37LP
- Make and model: Bell 407
- Aircraft serial: 53049
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Condition: Cracked
- Location: Main Rotor
- Part time: 247 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND IN M/R BLADE TRIM TAB AREA.  SUSPECT TRIM TAB BENDING TOOL.
